| Model Number |
PNDL, 5BV TVH TP 31G 5MM100CT 30/CS |
| Medical Device Problem Codes |
Failure to Align (2522); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer advised that the pen needles are not aligning with his humalog kwik pen and that when the pen needle does work, sometimes the insulin is not aspirating.Per customer the package was not open or damaged when received.The customer has been using the pen needles since (b)(6) 2026.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.